Full Text: PDF
Received December 12, 2017; Accepted March 22, 2018; Published March 29, 2018
Abstract. In this paper, we give sufficient conditions to guarantee the asymptotic stability of the solutions to a kind of nonlinear neutral nabla fractional difference equations of the Caputo type of order a (0<a<1). By using the Krasnoselskii’s fixed point theorem and the discrete Arzela-Ascoli’s theorem, we establish new results on the asymptotic stability of the solutions.
How to Cite this Article:
Abdelouaheb Ardjouni, Hamid Boulares, Ahcene Djoudi, Stability of nonlinear neutral nabla fractional difference equations, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 8, pp. 1-10.